MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA ¿XR2 METAL-FREE CONVERSION ADAPTOR¿; NEURO

INTEGRA LIFESCIENCES CORPORATION OH/USA ¿XR2 METAL-FREE CONVERSION ADAPTOR¿; NEURO
Model Number 439A1092
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the xr2 metal-free conversion adaptor (439a1092) force applicator was broken during operation.No patient injury has been reported; however, there was a delay of 30 minutes in surgery due to product problem.
 
Additional Manufacturer Narrative
The xr2 metal-free conversion adaptor (439a1092) was returned for evaluation: device history record (dhr): the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - inspection of the returned unit confirms the reported complaint.The force applicator was broken around the threads of the carrier sleeve.No additional deficiencies were noted with the returned unit.Root cause - probable root cause is rough handling or improper handling of the unit.No further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
¿XR2 METAL-FREE CONVERSION ADAPTOR¿
Common Device Name
NEURO
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16158813
Report Number3004608878-2023-00001
Device Sequence Number15321045
Product Code HBL
UDI-Device Identifier10381780253341
UDI-Public10381780253341
Combination Product (Y/N)N
PMA/510(K) Number
K130389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number439A1092
Device Catalogue Number¿439A1092¿
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown